# SDR USAA2013012800017

- Difficulty date: January 25, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 48,517 hours, 18,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2396
- Condition: Inoperative
- Location: Cabin
- Part time: 40,565 hours, 16,004 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FOUR RED EMERGENCY AISLE LIGHTS ARE INOP AT EMERGENCY EXITS, ROWS 9L, 9R, 11L, 11R. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 12WL IAW AIRBUS MAINTENANCE MANUAL 33-51-38-401.
